IDEAS home Printed from https://ideas.repec.org/p/zbw/sfb373/200260.html
   My bibliography  Save this paper

Lyapunov exponents for linear delay equations in arbitrary phase spaces

Author

Listed:
  • Riedle, Markus

Abstract

A linear differential equation with infinite delay is considered in the generalized form as an integral equation. As usually, the function space ß of the admissible initial conditions is only described axiomatically. Merely using this abstract description the long time behavior of the solutions is determined by calculating the Lyapunov exponents. The calculation is based on a representation of the solution in the second dual space of ß. The representation requires a modified version of the usual weak* -integral.

Suggested Citation

  • Riedle, Markus, 2002. "Lyapunov exponents for linear delay equations in arbitrary phase spaces," SFB 373 Discussion Papers 2002,60, Humboldt University of Berlin, Interdisciplinary Research Project 373: Quantification and Simulation of Economic Processes.
  • Handle: RePEc:zbw:sfb373:200260
    as

    Download full text from publisher

    File URL: https://www.econstor.eu/bitstream/10419/65331/1/727030612.pdf
    Download Restriction: no

    References listed on IDEAS

    as
    1. Görz, Nicole & Hildebrandt, Lutz & Annacker, Dirk, 2000. "Analyzing multigroup data with structural equation models," SFB 373 Discussion Papers 2000,11, Humboldt University of Berlin, Interdisciplinary Research Project 373: Quantification and Simulation of Economic Processes.
    2. Gerhard Arminger & Petra Stein & Jörg Wittenberg, 1999. "Mixtures of conditional mean- and covariance-structure models," Psychometrika, Springer;The Psychometric Society, vol. 64(4), pages 475-494, December.
    3. Asim Ansari & Kamel Jedidi & Sharan Jagpal, 2000. "A Hierarchical Bayesian Methodology for Treating Heterogeneity in Structural Equation Models," Marketing Science, INFORMS, vol. 19(4), pages 328-347, August.
    4. Kamel Jedidi & Harsharanjeet S. Jagpal & Wayne S. DeSarbo, 1997. "Finite-Mixture Structural Equation Models for Response-Based Segmentation and Unobserved Heterogeneity," Marketing Science, INFORMS, pages 39-59.
    Full references (including those not matched with items on IDEAS)

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:zbw:sfb373:200260. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (ZBW - German National Library of Economics). General contact details of provider: http://edirc.repec.org/data/sfhubde.html .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.